# SDR CA070911012

- Difficulty date: September 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 38,685 hours, 15,755 cycles
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Part number: 547344P3
- Condition: Dislodged
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE NR 2 OIL QUANTITY SLOWLY DECREASED TO ZERO. WHEN THE OIL QUANTITY WENT BELOW THE GREEN ARC THE FLIGHT CREW SHUTDOWN THE ENGINE USING THE APPROPRIATE CHECKLIST AND AN EMERGENCY WAS DECLARED INTO AIRFIELD. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INVESTIGATED AND A STUD WAS FOUND ADRIFT FROM THE ACCESSORY DRIVE GEARBOX, FORWARD LOWER SPLIT LINE. THE THREADS WERE INSPECTED AND FOUND TO BE SERVICEABLE. THE STUD WAS REINSTALLED AND TORQUED. THE ENGINE OIL FILTER WAS REMOVED AND INSPECTED. NO CONTAMINATION WAS FOUND AND THE OIL FILTER WAS REPLACED WITH A NEW UNIT. ENGINE GROUND RUN AND LEAK CHECK WAS CARRIED OUT AND WAS CHECKED SERVICEABLE WITH NO LEAKS.  THE AIRCRAFT DEPARTED WITHOUT ANY ADDITIONAL FAULTS. (TC NR 20070911012)
